# SDR HALA2011021700103

- Difficulty date: February 17, 2011
- Submitted: February 18, 2011
- Operation: Air carrier
- Aircraft: N598HA
- Make and model: Boeing 767332
- Aircraft serial: 23278
- Aircraft time: 72,455 hours, 31,921 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire Harness
- Part number: 1156561
- Part serial: 021423
- Condition: Damaged
- Location: Fuel Tank
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYS - DUE TO HISTORY OF LT FUEL QUANITITY BLANKING/ TOTALIZER. REPLACE LT FUEL TANK WIRING HARNESS.  R & R LT WING QTY HARNESS IAW AMM 28-41-09 THRU STEP E29, THRU STEP E33.  ALL WING PANELS LEAK CHECKED ON ITEM 39, LOG PAGE 384767 COMPLETED HARNESS INSTALL IAW AMM 28-41-09.  REPLACED BUSSING PLUG DURING HARNESS CHANGE IAW AMM 28-41-09.
